# SDR FDEA201307191590

- Difficulty date: July 19, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARB0029U508
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E OTBD FLAP INBD FORWARD HINGE BRACKET SIDE LOAD FITTING CRACKED.   R & R IAW SRM 51-33-01, REV 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
